# SDR JJBA20120514005

- Difficulty date: May 14, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 26,595 hours, 35,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, CREW NOTICED THE EMERGENCY LIGHTS WERE NOT ILLUMINATING.  RESEATED THE EMERGENCY LIGHT POWER SUPPLY BATTERIES AND POWERED DOWN ACFT.  POWERED UP ACFT AND EMERGENCY LIGHTS TESTED SATISFACTORY.  ACFT RETURNED TO SERVICE.
